The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 3.

Breward, C

Zubkov, V S and Breward, C J W and Gaffney, E A (2013) Meniscal fluid dynamics near Marx's line. Bulletin of Mathematical Biology, 75 (9). pp. 1524-1543. ISSN n/a

Gaffney, E

Zubkov, V S and Breward, C J W and Gaffney, E A (2013) Meniscal fluid dynamics near Marx's line. Bulletin of Mathematical Biology, 75 (9). pp. 1524-1543. ISSN n/a

Zubkov, V

Zubkov, V S and Breward, C J W and Gaffney, E A (2013) Meniscal fluid dynamics near Marx's line. Bulletin of Mathematical Biology, 75 (9). pp. 1524-1543. ISSN n/a

This list was generated on Mon Mar 27 23:12:50 2017 BST.